Author = Sarikaya, Mehmet
Number of Articles: 5
1. Some trapezoid type inequalities for generalized fractional integral

Volume 13, Issue 1, Winter and Spring 2022, Pages 289-295

Fatma Ertuğral; Mehmet Zeki Sarikaya


2. New Hermite-Hadamard type inequalities on fractal set

Volume 12, Issue 1, Winter and Spring 2021, Pages 782-789

Tuba Tunc; Huseyin Budak; Fuat Usta; Mehmet Zeki Sarikaya


3. Yang-Laplace transform method Volterra and Abel's integro-differential equations of fractional order

Volume 9, Issue 2, Summer and Autumn 2018, Pages 203-214

Fuat Usta; Huseyin Budak; Mehmet Sarikaya


4. On generalized Hermite-Hadamard inequality for generalized convex function

Volume 8, Issue 2, Summer and Autumn 2017, Pages 209-222

Mehmet Zeki Sarikaya; Huseyin Budak